Publicação: Relating propelinear and binary G-linear codes
Carregando...
Data
2002-01-28
Orientador
Coorientador
Pós-graduação
Curso de graduação
Título da Revista
ISSN da Revista
Título de Volume
Editor
Elsevier B.V.
Tipo
Artigo
Direito de acesso
Acesso aberto

Resumo
In this paper we establish the connections between two different extensions of Z(4)-linearity for binary Hamming spaces, We present both notions - propelinearity and G-linearity - in the context of isometries and group actions, taking the viewpoint of geometrically uniform codes extended to discrete spaces. We show a double inclusion relation: binary G-linear codes are propelinear codes, and translation-invariant propelinear codes are G-linear codes. (C) 2002 Elsevier B.V. B.V. All rights reserved.
Descrição
Palavras-chave
Idioma
Inglês
Como citar
Discrete Mathematics. Amsterdam: Elsevier B.V., v. 243, n. 1-3, p. 187-194, 2002.